# SDR AALA20141126004

- Difficulty date: November 26, 2014
- Submitted: November 28, 2014
- Operation: Air carrier
- Aircraft: N980AN
- Make and model: Boeing 737823
- Aircraft serial: 33203
- Aircraft time: 18,113 hours, 7,121 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT AFT OVERWING EMER SIGN INOPERATIVE.  FOUND PIN PUSHED BACK AT 1965 CONNECTOR.  SECURED PIN & CHECKED IAW AMM 33-51-01.  SYS CHECKED NORMAL.
